About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 869469, 4 pages
http://dx.doi.org/10.1155/2013/869469
Research Article

Some Sufficient Conditions for Starlikeness and Convexity of Order

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 22 November 2012; Revised 12 February 2013; Accepted 16 February 2013

Academic Editor: Zhijun Liu

Copyright © 2013 Yi-Ling Cang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Ling Cang and Jin-Lin Liu, “Some Sufficient Conditions for Starlikeness and Convexity of Order ,” Journal of Applied Mathematics, vol. 2013, Article ID 869469, 4 pages, 2013. doi:10.1155/2013/869469